MathSciNet Relay Station
MathSciNet bibliographic data
MR2110054 (2005k:35230) 35K57 (35K15 37H10 37L05)
Shen, Wenxian Traveling waves in diffusive random media. J. Dynam. Differential Equations 16 (2004), no. 4, 1011–1060.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement